Advances in Difference Equations
Volume 2005 (2005), Issue 2, Pages 205-214
Construction of upper and lower solutions for singular discrete initial and boundary value problems via inequality theory
1Department of Applied Mathematics, Hohai University, Nanjing 210098, China
2Department of Mathematics, National University of Ireland, Galway, Ireland
Received 25 May 2004
Copyright © 2005 Haishen Lü and Donal O'Regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present new existence results for singular discrete initial and boundary value problems. In particular our nonlinearity may be singular in its dependent variable and is allowed to change sign.